Friday, February 23, 2007

Ouch!


So I crawled out of my bed today. Feeling better than yesterday. I caught a cold last week - but just a small one I thought. A little bit of a runny nose, a little cough and sore throat and then it went away. For 3 days. Then WHAM! Full blown cold. Plus a migraine. Just for fun. So not only is my nose running (but can't blow it cause I'm too congested), I'm coughing, and every time I cough, I feel like my head is going to explode. Uuuuuugh. Luckily today, the migraine is gone - just a mild headache at this point. Still can't breathe due to the congestion and whatnot. Thank god!

My otaku was fabulous to me. He brought in the darker curtains and set them up, gave me my bottle of ibuprophen to take the edge off and a bottle of water before he left for work yesterday. I love you baby!!

You men may want to stop reading here if you are sensitive to those women like things.

So I think the reason I have the migraine is related to me stopping the pill. Remember we're trying to have a baby? I quit it mid November (just didn't buy anymore). I got my usual visit right after and one more in December. Then......nothing. Until yesterday. My hormones are all whack!! And my boobs shrunk a little. That's just mean. They say it can take up to a year for you to balance out completely after taking the pill for a long time. (9 years - pretty long time) I really hope this is a one time deal and I don't have to deal with this next month....

3 comments:

Ryan said...

Yea...the pill can screw you up for a long while. Not that I would really know from personal experience or anything...yea...

Ill stop now.

osaka jock said...

お大事に。

Get better soon.

Lakeic said...

That sucks but not surprising. If you get off of the depo (I think shot), you have the chance of bleeding non stop for 3 months or even longer...fun >.< I hope you get better and hopefully you're body will get back to normal soon ^^ *hugs*